# SDR CA150917002

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 2,067 hours
- Engine: Ge GENX1B54
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: C99145006
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND CHECK, FOUND OIL LEAKING FROM STABILIZER COMPARTMENT.  FOUND HEAVY LEAK FROM HSTA.  HSTA REPLACED IAW DMC-B787-A-27-41-07-00B-520A-A & DMC-B787-A-27-41-07-00B-720A-A.
